Quote from fusionqueen:Hello Chris,
How are you feeling after a few more days at the higher dose of Prozac? I hope you are feeling much better every day.
I on the other hand have made a doward turn or something. I am crabby, snapping at my kids and I feel depressed. I am not sure where to go from here. The higher dose of prozac really made my anxiety awful and I was on that for over 3 weeks. I am down to a really small amount plus the small amount of Cymbalta. I feel like such a failure and hate the emotions I have inside from not being able to find something that works for me. I feel so quilty that my family has to live with someone like me. That is not fair to them at at all.............I never have that happy...........joy feeling. That is sad!!
Enough of my pitty party. I don't want to up the Cymbalta as I have more energy than before so I know that was making it worse. I wish there was a magic HAPPY PILL!
Take Care and write soon!
I'm sorry to hear that you aren't feeling well. I can TOTALLY empathize with the feelings of guilt that my family has to put up with these mood swings and irritability of mine. I, too, want that happy....joy feeling and haven't had it in awhile. I keep praying that every med change will make it happen.
I also am seeing a therapist. I feel better after seeing her. Are you talking with a therapist. Sometimes they can put things into perspective for us and help make it through the week, or day.
I'm back down to 10mg of Prozac
because the 20mg made me feel awful!! I'm going to stay here until I see my doc in mid June. Maybe my body needs some adjusting to the Prozac
before I increase it.
Did I tell you that my doc said that you wouldn't take Prozac
and Cymbalta together because they both block the same chemical or something. She was going to suggest Zoloft with the Cymbalta instead. Apparently Paxil and Prozac
are two that she said wouldn't be compatible with Cymbalta, i guess any of the other ones would be. At that point I had already come off Cymbalta because I was getting numbness around my mouth after taking it. It was very weird but hasn't happened since I stopped taking it.
So maybe you should add just a tad of something else instead of Prozac
. Something more calming. I heard Prozac
can be agitating.
I also have been REALLY trying to give up sugar. My blood sugar goes up and down all day and I'm really sensitive to it mood wise. Keeping it more steady with more protein and complex carbs has helped. I also was trying this so I wouldn't gain weight and maybe lose some. In addition to exericising every day!!! I did lose a couple of pounds over the last two weeks despite the Prozac
, so I think it's really important to be really vigilant about your diet on these meds.
Well, that's all for now. Write soon and maybe call your Dr before you see him next to let him know you're not doing well.